# SDR YENA200105

- Difficulty date: December 4, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 2,484 hours, 1,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 2,484 hours, 1,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 74, JFK TO PBI, AT PBI, ON A WALKAROUND THE FUSELAGE SKIN WAS FOUND DAMAGED AT FRAME 24, BETWEEN STRINGER 21 AND 22.  THE DAMAGE CONSISTED OF A TEAR APPROX 4 INCHES IN THE FORE AND AFT DIRECTION AND APPROX 1.5 INCHES HIGH.
